Asymptotic behavior of multi-response permutation procedures

Manfred Denker, Madan L. Puri

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

For a class of statistics used for multi-response permutation procedures, a weak invariance principle in D[0,1] p is established. In certain cases, the limiting process is shown to be the sum of squares of independent standard Wiener processes, independent of the underlying distribution function.

Original languageEnglish (US)
Title of host publicationNonparametric Methods in Statistics and Related Topics
PublisherDe Gruyter Mouton
Pages315-325
Number of pages11
Volume1
ISBN (Electronic)9783110917819
ISBN (Print)9789067643849
StatePublished - Feb 6 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic behavior of multi-response permutation procedures'. Together they form a unique fingerprint.

  • Cite this

    Denker, M., & Puri, M. L. (2013). Asymptotic behavior of multi-response permutation procedures. In Nonparametric Methods in Statistics and Related Topics (Vol. 1, pp. 315-325). De Gruyter Mouton.